Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

On difference approximations with wrong boundary values


Authors: Heinz-Otto Kreiss and Einar Lundqvist
Journal: Math. Comp. 22 (1968), 1-12
MSC: Primary 65.65
MathSciNet review: 0228193
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Seymour V. Parter, Stability, convergence, and pseudo-stability of finite-difference equations for an over-determined problem, Numer. Math. 4 (1962), 277–292. MR 0148232 (26 #5740)
  • [2] Peter D. Lax, On the stability of difference approximations to solutions of hyperbolic equations with variable coefficients, Comm. Pure Appl. Math. 14 (1961), 497–520. MR 0145686 (26 #3215)
  • [3] Gilbert Strang, Wiener-Hopf difference equations, J. Math. Mech. 13 (1964), 85–96. MR 0160335 (28 #3548)
  • [4] Heinz-Otto Kreiss, Difference approximations for the initial-boundary value problem for hyperbolic differential equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, 1966, pp. 141–166. MR 0214305 (35 #5156)
  • [5] M. Y. T. Apelkranz, "On difference schemes for hyperbolic equations with discontinuous initial values." (To appear.)
  • [6] Herbert B. Keller and Vidar Thomée, Unconditionally stable difference methods for mixed problems for quasi-linear hyperbolic systems in two dimensions, Comm. Pure Appl. Math. 15 (1962), 63–73. MR 0158555 (28 #1778)
  • [7] P. D. Lax and L. Nirenberg, On stability for difference schemes: A sharp form of Gȧrding’s inequality, Comm. Pure Appl. Math. 19 (1966), 473–492. MR 0206534 (34 #6352)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.65

Retrieve articles in all journals with MSC: 65.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1968-0228193-X
PII: S 0025-5718(1968)0228193-X
Article copyright: © Copyright 1968 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia